Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 41, NWS Nashville, TN

April 3, 20254 counties in Tennessee

NWS Nashville, TN issued this tornado warning at Apr 3, 2025, 4:36 AM CDT for 4 counties in Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2025, 4:36 AM CDT (09:36 UTC)
Expired
Apr 3, 2025, 5:15 AM CDT
In force
39 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Hickman County, TN, Lewis County, TN, Maury County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 99 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 4:53 AM CDTTSTM WND DMGWilliamsport, TNDowned trees in Williamsport, TN reported by EM. Time estimated.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 11:35 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1447 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1447 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
1.2
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

201 
WFUS54 KOHX 030936
TOROHX
TNC081-101-119-187-031015-
/O.NEW.KOHX.TO.W.0041.250403T0936Z-250403T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
436 AM CDT Thu Apr 3 2025

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Lewis County in Middle Tennessee...
  Maury County in Middle Tennessee...
  Southwestern Williamson County in Middle Tennessee...
  Southeastern Hickman County in Middle Tennessee...

* Until 515 AM CDT.

* At 436 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Hohenwald, moving northeast at 50 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Spring Hill around 505 AM CDT.

Other locations impacted by this tornadic thunderstorm include Santa
Fe, Primm Springs, Williamsport, Gordonsburg, Kimmins, and Hampshire.

This includes the following highways...
 Interstate 65 between mile markers 42 and 45.
 Interstate 840 between mile markers 9 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3545 8753 3563 8767 3597 8710 3558 8686
TIME...MOT...LOC 0936Z 241DEG 47KT 3558 8745 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Clements
1 follow-up statement
037 
WWUS54 KOHX 030954
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
454 AM CDT Thu Apr 3 2025

TNC101-031003-
/O.CAN.KOHX.TO.W.0041.000000T0000Z-250403T1015Z/
Lewis TN-
454 AM CDT Thu Apr 3 2025

...THE TORNADO WARNING FOR LEWIS COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CDT for Middle
Tennessee.

&&

LAT...LON 3569 8736 3595 8709 3567 8692 3555 8726
TIME...MOT...LOC 0953Z 245DEG 40KT 3565 8724 

$$

TNC081-119-187-031015-
/O.CON.KOHX.TO.W.0041.000000T0000Z-250403T1015Z/
Maury TN-Williamson TN-Hickman TN-
454 AM CDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR
NORTHWESTERN MAURY...SOUTHWESTERN WILLIAMSON AND SOUTHEASTERN HICKMAN
COUNTIES...

At 453 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Mount Pleasant, or 10 miles west of
Columbia, moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Columbia around 500 AM CDT.
  Spring Hill around 510 AM CDT.

Other locations impacted by this tornadic thunderstorm include Santa
Fe, Williamsport, and Hampshire.

This includes Interstate 840 between mile markers 12 and 21.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3569 8736 3595 8709 3567 8692 3555 8726
TIME...MOT...LOC 0953Z 245DEG 40KT 3565 8724 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

10

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 3, 12:32 AM CDT, 4 hours 4 minutes earlier. Its key messages:

  • Updated at 1226 AM CDT Thu Apr 3 2025
  • There is a level 4 out of 5 risk for severe storms tonight for many of our western counties with a level 3 out of 5 for Nashville Metro and surrounding areas. Storms are expected to begin moving in from the west late this evening, spreading across the northwest half of Middle Tennessee through the late night hours. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations around and west of Linden, Waverly, Clarksville, and Dover are at greatest risk for strong, long track tornadoes late this evening.
  • Major flooding may develop for northwest Middle Tennessee with torrential rainfall at times from this evening through Sunday morning. Stewart, Montgomery, and Houston Counties are at greatest risk with 10 inches of rainfall possible. Nashville Metro could have more than 6 inches of rain. Flash flooding and eventually river flooding will be concerns across the northwest half of Middle Tennessee where a Flood Watch is in place.
  • There will be a continued risk for severe storms across the area Thursday through Saturday. The greatest risk will continue to be over the northwest half of Middle Tennessee with much lower storm chances over the southeast half. Damaging winds will be the main concern Thursday through Saturday, although tornadoes cannot be ruled out.
Area forecast discussion, Apr 3, 12:32 AM CDT, 4 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Nashville TN
Issued by National Weather Service Morristown TN
1232 AM CDT Thu Apr 3 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1226 AM CDT Thu Apr 3 2025

- There is a level 4 out of 5 risk for severe storms tonight for
  many of our western counties with a level 3 out of 5 for
  Nashville Metro and surrounding areas. Storms are expected to
  begin moving in from the west late this evening, spreading
  across the northwest half of Middle Tennessee through the late
  night hours. Damaging winds, tornadoes, large hail, and
  torrential downpours will all be possible. Locations around and
  west of Linden, Waverly, Clarksville, and Dover are at greatest
  risk for strong, long track tornadoes late this evening.

- Major flooding may develop for northwest Middle Tennessee with
  torrential rainfall at times from this evening through Sunday
  morning. Stewart, Montgomery, and Houston Counties are at
  greatest risk with 10 inches of rainfall possible. Nashville
  Metro could have more than 6 inches of rain. Flash flooding and
  eventually river flooding will be concerns across the northwest
  half of Middle Tennessee where a Flood Watch is in place.

- There will be a continued risk for severe storms across the area
  Thursday through Saturday. The greatest risk will continue to be
  over the northwest half of Middle Tennessee with much lower
  storm chances over the southeast half. Damaging winds will be
  the main concern Thursday through Saturday, although tornadoes
  cannot be ruled out.

&&

.UPDATE...
Issued at 650 PM CDT Wed Apr 2 2025

The evening sounding at OHX is well underway and we can share some
data already up to 400 mb. SBCAPE is 1,776 J/kg and the LI is -9
(hence the large hail that's already occurred). The 0-3 km storm-
relative helicity is 408 owing to a 40 kt wind at 925 mb and 50 kt
wind at 850 mb, and the 700-500 mb lapse rate is 7.2C/km.
Precipitable Water is coming in at 1.56", which is a new record
max for this date. So the environment we expected is definitely in
place. A cold front is just now crossing the Mississippi River,
and won't make it much further before becoming quasi-stationary by
around 12Z tomorrow. The boundary likely won't actually come
through Middle Tennessee until late Saturday.

&&

.SHORT TERM...
(Tonight through Friday Night)
Issued at 912 PM CDT Wed Apr 2 2025

The surface boundary that is creating all this mayhem tonight
continues to creep toward Middle Tennessee, but will soon stall
just to our northwest. Earlier discreet cells that produced large
hail and some wind damage across mainly western portions of
Middle Tennessee have either dissipated or moved out of the area,
and we are now watching the next line of severe storms track
across West Tennessee and toward the OHX warning area. Not much
has changed from our earlier messaging. We expect the approaching
storms to have their most significant impacts over western Middle
Tennessee, then weaken somewhat as they advance toward the
Nashville Metro Area. It is still conceivable that some portions
of the mid state may not be impacted at all tonight, especially
over southeastern portions of the mid state. As the severe threat
overnight diminishes, we will begin to transition to more of a
flooding threat. Granted, severe storms will still be possible
until the aforementioned boundary loosens from its moors and
finally sweeps through the mid state this weekend. But the
primary impacts after tonight will be areal flooding, river
flooding and also flash flooding in areas affected by high
rainfall rates. Temperatures will remain quite warm the remainder
of this week. (Today's high temperature of 85 degrees at
Nashville was just 2 degrees shy of the daily record high.) The
unusually warm air mass and moisture transport provided by strong
low-level winds, coupled with the close proximity of the quasi-
stationary boundary are fueling what is expected to be some large
rainfall totals.

&&

.LONG TERM...
(Saturday through next Thursday)
Issued at 912 PM CDT Wed Apr 2 2025

Blocking high pressure centered off the Carolina coast will
finally relent this weekend and enable the stalled frontal
boundary to come through Middle Tennessee late Saturday and
Saturday night, with one more round of potentially severe storms
and heavy rainfall before this active weather pattern draws to an
end. By the time the rain finally winds down on Sunday, we are
looking at storm total QPF of 2 to 3" along the Cumberland
Plateau, to 5 to 7" across Nashville Metro, to 10+" around Land-
between-the-Lakes. So we do expect significant rises along rivers
and creeks across a large portion of the mid state. Fortunately,
the weather next week will be much more benign, albeit
significantly cooler. Of note, widespread frost is possible
Tuesday morning, and many spots can expect freezing temperatures
Wednesday morning before we start to warm back up.

&&

.AVIATION...
(06Z TAFS)
Issued at 1226 AM CDT Thu Apr 3 2025

Ongoing storms will be moving into BNA and MQY over the next hour
or two, bringing MVFR vis/cigs with occasional IFR conditions with
heavier rainfall. This activity is expected to dissipate
considerably before reaching SRB and CSV. Behind the storms, CKV
will maintain MVFR conditions overnight. A front will meander
across northern Middle TN through tomorrow, making for a low
confidence forecast, especially at CKV which will vary between
both sides of the front. South of the front, ceilings will likely
improve to VFR in the afternoon, but remain MVFR to the north.
The front will also be a focus for additional TS in the afternoon,
potentially impacting BNA and CKV.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      67  78  67  86 /  70  80  50  40
Clarksville    63  71  61  83 /  90  90  70  70
Crossville     65  80  64  83 /  20  30  20  20
Columbia       67  81  67  86 /  60  60  40  30
Cookeville     66  80  66  83 /  40  60  30  30
Jamestown      65  80  64  83 /  40  60  30  30
Lawrenceburg   69  81  69  85 /  40  40  30  20
Murfreesboro   67  82  66  86 /  50  60  40  20
Waverly        63  72  63  84 /  90  90  60  50

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE.......Rose
SHORT TERM...Rose
LONG TERM....Rose
AVIATION.....DGS

In the hours before

Local storm report, Apr 3, 3:30 AM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
330 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 AM     Hail             2 S Mount Juliet        36.18N 86.52W
04/03/2025  M1.00 Inch       Wilson             TN   Public

            Time estimated from radar.

&&

SWU
Local storm report, Apr 3, 3:43 AM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
343 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     Tstm Wnd Gst     3 ENE Fairview          36.00N 87.08W
04/03/2025  M60 MPH          Williamson         TN   Amateur Radio

            60 mph wind gust measured at Highway 100 and
            Brush Creek Rd.

&&
Local storm report, Apr 3, 3:50 AM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
350 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 AM     Hail             2 ENE Mount Juliet      36.22N 86.49W
04/03/2025  E1.25 Inch       Wilson             TN   NWS Employee

&&
Local storm report, Apr 3, 3:55 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
355 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 AM     Hail             7 WSW Forest Hills      36.02N 86.95W
04/03/2025  E1.00 Inch       Williamson         TN   Public

            Quarter size hail reported at Temple Hills.
            Time estimated by radar.

&&
Local storm report, Apr 3, 4:16 AM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
416 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 AM     Hail             4 WSW Belle Meade       36.07N 86.92W
04/03/2025  E1.00 Inch       Davidson           TN   Public

            Tspotter report of quarter size hail near
            Kroger on Highway 70. Time radar estimated.

&&
Local storm report, Apr 3, 4:26 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
426 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     Tstm Wnd Dmg     1 WSW Antioch           36.05N 86.69W
04/03/2025                   Davidson           TN   Public

            Tspotter report of a tree that fell on a
            house on Old Tusculum Rd. Time radar
            estimated.

&&

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningOHXHouston, Stewart62 min
Apr 2, 10:32 PM CDTTornado WarningOHXStewart28 min
Apr 2, 10:55 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart65 min
Apr 2, 11:06 PM CDTTornado WarningOHXHouston, Stewart24 min
Apr 2, 11:22 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery68 min
Apr 2, 11:32 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry58 min
Apr 2, 11:55 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart13 min
Apr 2, 11:57 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys33 min
Apr 3, 12:07 AM CDTFlash Flood WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart6 hr
Apr 3, 12:07 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Sumner53 min
Apr 3, 12:27 AM CDTTornado WarningOHXHickman, Humphreys, Perry33 min
Apr 3, 12:54 AM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner, Trousdale38 min
Apr 3, 12:56 AM CDTTornado WarningOHXDickson, Hickman, Humphreys34 min
Apr 3, 12:58 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry62 min
Apr 3, 1:06 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXHickman, Lewis, Perry, Wayne39 min
Apr 3, 1:14 AM CDTFlash Flood WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson6 hr
Apr 3, 1:21 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson39 min
Apr 3, 1:40 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXHickman, Lewis, Perry35 min
Apr 3, 1:46 AM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry, Wayne59 min
Apr 3, 2:00 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner, Williamson and 1 more45 min
Apr 3, 2:02 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXDickson, Hickman, Maury, Williamson43 min
Apr 3, 2:21 AM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Perry9 hr
Apr 3, 2:36 AM CDTTornado WarningOHXCheatham, Davidson, Williamson24 min
Apr 3, 2:43 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Humphreys, Maury, Williamson62 min
Apr 3, 2:54 AM CDTTornado WarningOHXDavidson, Sumner, Williamson, Wilson51 min
Apr 3, 2:57 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Maury, Williamson9 hr
Apr 3, 3:02 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne43 min
Apr 3, 3:07 AM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale38 min
Apr 3, 3:08 AM CDTFlash Flood WarningOHXCheatham, Davidson, Macon, Robertson, Sumner, Wilson9 hr
Apr 3, 3:21 AM CDTTornado WarningOHXHickman, Lewis, Perry24 min
Apr 3, 3:23 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Sumner, Williamson, Wilson37 min
Apr 3, 3:25 AM CDTTornado WarningOHXMacon, Smith, Sumner, Trousdale, Wilson34 min
Apr 3, 3:33 AM CDTTornado WarningOHXDavidson, Sumner, Williamson, Wilson27 min
Apr 3, 3:38 AM CDTTornado WarningOHXDavidson, Williamson37 min
Apr 3, 3:42 AM CDTTornado WarningOHXDickson, Hickman, Lewis, Maury, Williamson33 min
Apr 3, 3:53 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne37 min
Apr 3, 3:56 AM CDTTornado WarningOHXDavidson, Sumner, Wilson7 min
Apr 3, 3:58 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale47 min
Apr 3, 4:07 AM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Smith, Sumner, Trousdale, Wilson53 min
Apr 3, 4:09 AM CDTTornado WarningOHXDavidson, Hickman, Maury, Williamson36 min
Apr 3, 4:25 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury, Perry, Wayne35 min
Apr 3, 4:27 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Sumner, Williamson, Wilson8 hr
Apr 3, 4:35 AM CDTTornado WarningOHXDavidson, Rutherford, Williamson, Wilson25 min
Apr 3, 4:47 AM CDTFlash Flood WarningOHXClay, Jackson, Macon, Overton, Pickett, Smith and 3 more9 hr
Apr 3, 4:54 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon21 min
Apr 3, 4:57 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Smith, Trousdale, Wilson48 min
Apr 3, 5:07 AM CDTFlash Flood WarningOHXHickman, Lawrence, Lewis, Maury, Perry, Wayne6 hr
Apr 3, 5:12 AM CDTTornado WarningOHXMaury, Williamson33 min
Apr 3, 5:14 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Pickett46 min
Apr 3, 5:31 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Smith44 min
Apr 3, 5:40 AM CDTFlash Flood WarningOHXGiles, Marshall, Maury, Rutherford, Williamson6 hr
Apr 3, 5:41 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson49 min
Apr 3, 5:43 AM CDTFlash Flood WarningOHXDeKalb, Rutherford, Smith, Wilson6 hr
Apr 3, 5:43 AM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith32 min
Apr 3, 5:48 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more6 hr
Apr 3, 6:03 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett42 min
Apr 3, 6:05 AM CDTSevere Thunderstorm WarningOHXMaury, Rutherford, Williamson25 min
Apr 3, 6:11 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam64 min
Apr 3, 6:24 AM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Wilson51 min
Apr 3, 6:27 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson22 min
Apr 3, 6:35 AM CDTTornado WarningOHXHickman, Lewis, Maury, Williamson25 min
Apr 3, 7:51 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton39 min
Apr 3, 8:30 AM CDTRiver Flood WarningOHXHickman23 hr
Apr 3, 9:06 AM CDTRiver Flood AdvisoryOHXPerry11 hr
Apr 3, 9:10 AM CDTRiver Flood AdvisoryOHXCheatham13 hr
Apr 3, 9:13 AM CDTRiver Flood WarningOHXDavidson4 hr
Apr 3, 9:36 AM CDTRiver Flood AdvisoryOHXDavidson56 hr
Apr 3, 9:40 AM CDTTornado WarningOHXSmith, Trousdale, Wilson35 min
Apr 3, 10:33 AM CDTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry and 1 more3 hr
Apr 3, 11:34 AM CDTAreal Flood AdvisoryOHXMaury, Williamson3 hr
Apr 3, 11:41 AM CDTFlash Flood Warning Considerable damage threatOHXCheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 3 more3 hr
Apr 3, 11:43 AM CDTFlash Flood WarningOHXDavidson, Macon, Sumner, Trousdale3 hr
Apr 3, 11:47 AM CDTRiver Flood WarningOHXCheatham23 hr
Apr 3, 11:48 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson23 hr
Apr 3, 11:50 AM CDTRiver Flood AdvisoryOHXDavidson52 hr
Apr 3, 11:56 AM CDTRiver Flood WarningOHXMontgomery, Robertson4 days
Apr 3, 11:56 AM CDTRiver Flood WarningOHXMontgomery5 days
Apr 3, 11:56 AM CDTRiver Flood WarningOHXStewart5 days
Apr 3, 11:57 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more2 hr
Apr 3, 1:06 PM CDTRiver Flood WarningOHXDavidson86 min

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.